Mark Podolskij

Full professor of financial mathematics

Department Fachbereich Mathematik
Postadresse Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Büroadresse MNO, E05 0515-160
E-Mail
Telefon (+352) 46 66 44 5545
Fax (+352) 46 66 44 35545

Full professor in statistics, probability and mathematical finance

Link to external research page

 

Group members:

Dr. Gabriela Ciolek (postdoc)

Dr. Dmytro Marushkevych (postdoc)

Dr. Vytaute Pilipauskaite (postdoc)

Last updated on: Freitag, den 14. August 2020

powered by
orbilu.uni.lu

2020

Full Text
See detailA Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages
Basse-O'Connor, Andreas; Thäle, Christoph; Podolskij, Mark

in Electronic Journal of Probability (2020), 25(31), 131

Full Text
See detailOn Dantzig and Lasso estimators of the drift in a high dimensional Ornstein-Uhlenbeck model
Ciolek, Gabriela; Marushkevych, Dmytro; Podolskij, Mark

in Electronic Journal of Statistics (2020), 14(2), 4395-4420

Full Text
See detailA minimal contrast estimator for the linear fractional stable motion
Ljungdahl, Mathias; Podolskij, Mark

in Statistical Inference for Stochastic Processes (2020), 23

Full Text
See detailEstimation of the linear fractional stable motion
Mazur, Stepan; Otryakhin, Dmitry; Podolskij, Mark

in Bernoulli (2020), 26(1), 226252

Full Text
See detailEdgeworth expansion for Euler approximation of continuous diffusion processes
Podolskij, Mark; Veliyev, Bezirgen; Yoshida, Nakahiro

in Annals of Applied Probability (2020), 30(4), 19712003

Top of Page